# SDR DXTA2023032483160

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N542QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0091
- Aircraft time: 5,409 hours, 3,517 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG LANDING GEAR EXTENSION: WHEN LANDING GEAR WAS SELECTED DOWN,  NLG DID NOT EXTEND & RECEIVED  GEAR DISAGREE N CAS MESSAGE.  RECYCLED MLG & NLG INITIALLY DID NOT EXTEND NORMAL & RECEIVED CAS MESSAGE AGAIN.  ABOUT TO EXECUTE MISSED APPROACH, WHEN NLG EXTENDED & RECEIVED DOWN & LOCKED GREEN LIGHT.  JACKED AIRCRAFT IAW MM 07-10-10. REMOVED FAULTY NLG EXTENSION/RETRACTION ACTUATOR & INSTALLED SERVICEABLE ACTUATOR IAW MM 32-30-05.  PERFORMED NLG CASTER ADJUST IAW MM 32-00-00. NOTED CASTER GOOD AT 90 DEG. PERFORMED MLG CLEARANCE CHECK IAW MM 32-00-00. PERFORMED MLG OPS CHECK IAW MM 32-00-00. PERFORMED BLEEDING & SERVICING OF HYD SYS IAW MM 12-10-30. OPS & LEAK CHECKED GOOD.
